# SDR ASAA2021040734551

- Difficulty date: April 7, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 28,142 hours, 9,031 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009890
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 28,153 hours, 9,034 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH #1 ENG GENERATOR SELECTED GEN OFF BUS LIGHT ILLUMINATED-AC AMPS AND AC VOLTS INDICATED ZERO. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE IDG IAW B737-900ER AMM 24-11-11. OPERATIONAL TESTS GOOD. RE-INSTLALED/RE-ACTIVATED GEN DRIVE (AMBER) AND GEN OFF BUS (BLUE) LIGHTS, REF MEL 24-1B.
